# SDR AALA202203073097

- Difficulty date: March 5, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N955AN
- Make and model: Boeing 737*
- Aircraft serial: 29540
- Aircraft time: 60,644 hours, 25,458 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS THAT DURING FLIGHT THE AFT LAVATORY, AIRCRAFT RIGHT, IS DIFFICULT TO LOCK AND UNLOCK. AFT RIGHT LAVATORY DOOR LATCH, CLEANED AND LUBED. OPERATIONS CHECKS OK PER AMM 25-40-15.
